# SDR AALA201902049014

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 16,897 hours, 6,349 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR AURAL INDICATION,  SMOKE UNCONFIRMED.  ACCOMPLISHED AN OPS CHECK OF THE LAV SMOKE DETECTOR IAW AMM  26-14-00. NO DEFECTS NOTED. OK FOR SERVICE.
